# SDR SIMA20190709003

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 45,725 hours, 41,247 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 305
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROCH WHEN LANDING REAR EXTENDED BRAKE DEGRADED MASTER CAUTION INDICATION APPEARED DID GO AROUND CAUTION DISAPPEARED WHEN LANDING GEAR RETRACTED + REAPPEARED ON 2ND LANDING NO BRAKING ACTION DEGRADATION ON LANDING. CAUTION DID NOT DISAPPEAR "TRANSFERRED TO NRWC 616-ORD-02975". C/A-REMOVED AND REPLACED BRAKE CONTROL VALVE IAW AMM 32-41-06 LEAK CHECK OPS CHECK GOOD NO FURTHER DISCREPANCIES NOTED AT THIS TIME.
